The Tate conjecture for certain abelian varieties
over finite fields
Acta Arithmetica, Tome 100 (2001) no. 2, pp. 135-166
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa100_2_3,
author = {J. S. Milne},
title = {The {Tate} conjecture for certain abelian varieties
over finite fields},
journal = {Acta Arithmetica},
pages = {135--166},
year = {2001},
volume = {100},
number = {2},
doi = {10.4064/aa100-2-3},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa100-2-3/}
}
J. S. Milne. The Tate conjecture for certain abelian varieties over finite fields. Acta Arithmetica, Tome 100 (2001) no. 2, pp. 135-166. doi: 10.4064/aa100-2-3
Cité par Sources :